RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2018, Volume 468, Pages 39–52 (Mi znsl6597)  

I

Asymptotic behavior of the number of geodesics in the discrete Heisenberg group

A. M. Vershikabc, A. V. Malyutinab

a St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences, St. Petersburg, Russia
b St. Petersburg State University, St. Petersburg, Russia
c Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), Moscow, Russia

Key words and phrases: discrete Heisenberg group, Gaussian binomial coefficients, restricted partitions, Young diagrams, multiplicative characters, absolute, exit boundary.

Funding Agency Grant Number
Russian Science Foundation 17-71-20153


Full text: PDF file (218 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2019, 240:5, 525–534

UDC: 512.54+519.116+519.217.7
Received: 13.08.2018

Citation: A. M. Vershik, A. V. Malyutin, “Asymptotic behavior of the number of geodesics in the discrete Heisenberg group”, Representation theory, dynamical systems, combinatorial methods. Part XXIX, Zap. Nauchn. Sem. POMI, 468, POMI, St. Petersburg, 2018, 39–52; J. Math. Sci. (N. Y.), 240:5 (2019), 525–534

Citation in format AMSBIB
\Bibitem{VerMal18}
\by A.~M.~Vershik, A.~V.~Malyutin
\paper Asymptotic behavior of the number of geodesics in the discrete Heisenberg group
\inbook Representation theory, dynamical systems, combinatorial methods. Part~XXIX
\serial Zap. Nauchn. Sem. POMI
\yr 2018
\vol 468
\pages 39--52
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6597}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2019
\vol 240
\issue 5
\pages 525--534
\crossref{https://doi.org/10.1007/s10958-019-04370-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85068211385}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6597
  • http://mi.mathnet.ru/eng/znsl/v468/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:81
    Full text:34
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019